MathSciNet Relay Station
MathSciNet bibliographic data
MR1069806 (91i:65140) 65L10 (34E15)
Wang, Guo Ying; Chen, Ming Lun Second-order accurate difference method for the singularly perturbed problem of fourth-order ordinary differential equations. Appl. Math. Mech. (English Ed.) 11 (1990), no. 5, 463–468; translated from Appl. Math. Mech. 11 (1990), no. 5, 431--437(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement